Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 39-43 (2009)

Some properties for Integral operators on some analytic functions with complex order

Daniel Breaz, M. K. Aouf and Nicoleta Breaz

"1 Decembrie 1918" University, Romania and Mansoura University, Egypt

Abstract: In this paper we obtain some properties for two general integral operators on analytic functions with complex order.

Keywords: Integral operator, olomorphic functions, starlike functions, convex functions, complex order

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition